About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 954674, 11 pages
http://dx.doi.org/10.1155/2010/954674
Research Article

Solitary Wave Solutions for a Time-Fraction Generalized Hirota-Satsuma Coupled KdV Equation by a New Analytical Technique

Department of Mechanical Engineering, Babol University of Technology, P. O. Box 484, 47148 71167 Babol, Iran

Received 17 May 2009; Accepted 7 July 2009

Academic Editor: Shaher Momani

Copyright © 2010 Majid Shateri and D. D. Ganji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Majid Shateri and D. D. Ganji, “Solitary Wave Solutions for a Time-Fraction Generalized Hirota-Satsuma Coupled KdV Equation by a New Analytical Technique,” International Journal of Differential Equations, vol. 2010, Article ID 954674, 11 pages, 2010. doi:10.1155/2010/954674